Alert archive / Texas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 113, NWS Austin/San Antonio, TX

May 24, 2022Edwards County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 24, 2022, 7:44 PM CDT for Edwards County, Texas. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2022, 7:44 PM CDT (00:44 UTC)
Expired
May 24, 2022, 7:59 PM CDT
In force
15 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Edwards County, TX

The radar

The Laughlin AFB radar (KDFX), 89 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 2:38 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 0.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2022-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2912 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2022-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2912 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
1337 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

265 
WUUS54 KEWX 250044
SVREWX
TXC137-250130-
/O.NEW.KEWX.SV.W.0113.220525T0044Z-220525T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
744 PM CDT Tue May 24 2022

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northern Edwards County in south central Texas...

* Until 830 PM CDT.

* At 744 PM CDT, a severe thunderstorm was located 11 miles northwest
  of Rocksprings, moving east at 25 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Rocksprings and Devil's Sinkhole State Natural Area. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

&&

LAT...LON 3018 9993 3008 9996 3008 9997 3003 9997
      3002 9999 2994 10000 2990 10001 2989 10002
      3006 10054 3021 10049
TIME...MOT...LOC 0044Z 280DEG 23KT 3011 10038 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BRADY
1 follow-up statement
924 
WWUS54 KEWX 250059
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
759 PM CDT Tue May 24 2022

TXC137-250109-
/O.CAN.KEWX.SV.W.0113.000000T0000Z-220525T0130Z/
Edwards TX-
759 PM CDT Tue May 24 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN EDWARDS COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

LAT...LON 3018 9993 3008 9996 3008 9997 3003 9997
      3002 9999 2994 10000 2990 10001 2989 10002
      3006 10054 3021 10049
TIME...MOT...LOC 0059Z 280DEG 23KT 3009 10027 

$$

BRADY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 6:47 PM CDT, 57 minutes earlier.

Area forecast discussion, May 24, 6:47 PM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
647 PM CDT Tue May 24 2022

...New UPDATE, AVIATION...

.UPDATE...
Issued at 647 PM CDT Tue May 24 2022

Have added Maverick and Kinney counties to the Severe Thunderstorm
Watch 269 as strong to severe storms approach from the west. Still
looks on track for one or two rounds of showers and thunderstorms for
much of South Central Texas tonight into early Wednesday with strong
to severe storms likely.

&&

.SHORT TERM...
(Tonight through Wednesday night)
Issued at 242 PM CDT Tue May 24 2022

Cold front at 2 pm extends from near SJT to SEP is beginning to
generate storm clusters north of it, but the cap appears to be
holding for the area to the south. The pair of MCV's that deprived
our forecast area much of the rainfall that was advertised yesterday
continues to leave wake subsidence, and even the old faithful
activity is slow to get started. This leaves a poor picture for rain
forecast for tonight to extend into areas west of Hwy 83, but east
of this area, there remains good model agreement on a solid line of
storms forming to the north and sweeping across the eastern 3/4 of
South Central TX from generally 7 PM to 7 AM. An exception over the
western counties is that the dryline near Dryden might generate a
late afternoon or early evening isolated strong storm over Val Verde
County; the latest HRRR runs show that activity to track east and
get absorbed into the complex without any ability to pull the
trailing edge westward. Thus, it is feared much of the Rio Grande
areas will miss out on tonight's rain, although the sim-reflectivity
of the latest would bring the western edge of activity pretty close
to the border south of DRT.

Storm dynamics/wind shear have escalated the severe potential with
an Enhanced Risk to represent this large storm complex with a
highlight the potential for strong organized downdrafts with the
congealing line. Areas where the line is still coming together from
discrete supercells and areas where the line may kink early tonight
may have a shot to produce a brief tornado or two. Some hail over 1
inch is possible, but we think the primary severe concern for
tonight is the strong winds and rounds of torrential that could dump
1 to 2 inches over a short time. PWat values approaching 2 inches
near the leading edge could lead to a couple pockets of 3 to 4
inches in any of the areas where the line kinks with overlapping
storm cells. Timing of the leading edge looks to be zeroing in on as
early as 7 PM for parts of the Srn Edwards Plateau and Nrn Hill
Country, then probably closer to the 10 PM-1 AM window for the metro
areas. The potential for tornadoes should be mostly confined to the
Enhanced risk areas and maybe as far south as I-10, because large
outflow winds are anticipated on the leading edge once the line
becomes more uniform late tonight. By around 3 AM, the severe threat
should be winding down and certainly for the metro areas; most areas
below I-10/Hwy 90 are only in a Marginal Risk, and the severe threat
should be all wind by that time.

As for the rain threat, it would be hard to imagine a run-off threat
for areas south of I-10/Hwy 90, given our dry soils and what looks
to be a fairly progressive moving squall line. Some of the Convective
Allowing models depict a pair of lines with a trailing line over
western counties filling in areas where the leading edge was more
poorly organized. Thus our concerns for run-off issues might be
mainly the Hill Country were the training is more likely and the
soil depths are shallow.

Cooler temperatures and dry air will make for a pleasant day by
Wednesday afternoon, and Wednesday evening will be even more
pleasant as temps drop quickly into the upper 60s/low 70s.

&&

.LONG TERM...
(Thursday through Monday)
Issued at 242 PM CDT Tue May 24 2022

South-Central Texas will be transitioning to a warmer and drier
pattern once again as troughing moves east on Thursday. With mid-
level WNW flow and little in the way of synoptic forcing mechanisms,
expect the heat to build back in over the CWA by the holiday weekend.
Temperatures will warm to near-normal levels for late May on
Thursday, followed by a steady warming trend into the weekend. By
Saturday, expect widespread lower to middle 90s for the Hill Country
and Coastal Plains, with upper 90s to low 100s generally west of US
281. That continues Sunday into Monday of next week with muggy/humid
mornings, and hot and dry afternoons. Our next potential chance at
rain doesn't look to arrive until Tuesday of next week as onshore
flow may increase, bringing seabreeze showers or thunderstorms inland
to the Coastal Plains. Will keep things dry for the time being.

&&

.AVIATION...
(00Z TAFS)
Issued at 647 PM CDT Tue May 24 2022

One or perhaps two rounds of SHRA/TSRA will impact the I-35 sites
late this evening into the overnight with SHRA/TSRA in the VCNTY of
KDRT. Wind gusts to 50 KTS and hail to 2 inches are possible with the
strongest TSRA. VFR skies prevail, except periods of brief MVFR/IFR
CIGs/VSBYs and lightning late evening into overnight. S to SE winds
10 to 15 KTs with gusts to 20 KTs this evening shift to be N to NW
with passage of the cold front.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              65  79  59  87 /  90  20   0   0
Austin Bergstrom Intl Airport  64  79  58  87 /  90  20   0   0
New Braunfels Muni Airport     65  81  59  89 /  90  30  10   0
Burnet Muni Airport            62  79  57  89 / 100  10   0   0
Del Rio Intl Airport           67  87  64  93 /  40   0   0   0
Georgetown Muni Airport        63  78  58  87 / 100  10   0   0
Hondo Muni Airport             65  83  59  89 /  70  20   0   0
San Marcos Muni Airport        64  80  58  88 /  90  20   0   0
La Grange - Fayette Regional   67  80  61  88 /  90  60  10   0
San Antonio Intl Airport       65  80  61  87 /  90  20   0   0
Stinson Muni Airport           67  84  63  91 /  90  40  10   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...04
Long-Term...Brady
Aviation...04
Hazardous weather outlook, May 24, 4:03 PM CDT, 3 hours 41 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Austin/San Antonio TX
403 PM CDT Tue May 24 2022

TXZ171>173-183>194-202>209-217>225-228-252200-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
403 PM CDT Tue May 24 2022

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

Isolated thunderstorms are possible late this afternoon and early
evening across the southern Edwards Plateau and western Hill
Country. A complex of storms is then forecast to impact portions
of the Hill Country, I-35 corridor, and Coastal Plains late this
evening and into the early morning hours on Wednesday. Some storms
could become severe. The main threats are damaging wind gusts and
locally heavy rainfall that could lead to isolated urban and small
stream flooding. A secondary threat of hail and a low chance for
isolated tornadoes is also possible. A Severe Thunderstorm Watch
has been issued for portions of the Hill Country and southern
Edwards Plateau. Additional watches farther south could be
required later tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Showers and thunderstorms on Wednesday morning should remain
mostly across the Coastal Plains and then clear southeast by
midday. A few strong storms could be possible in the morning,
producing gusty winds and small hail.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to submit severe weather and rainfall reports
to the National Weather Service.

In the hours before

Special weather statement, May 24, 5:39 PM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
539 PM CDT Tue May 24 2022

TXZ183-242330-
Val Verde TX-
539 PM CDT Tue May 24 2022

...A strong thunderstorm will impact portions of northeastern Val
Verde County through 630 PM CDT...

At 539 PM CDT, Doppler radar was tracking a strong thunderstorm near
Juno, moving east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northeastern Val
Verde County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

&&

LAT...LON 3029 10070 3005 10070 3017 10117 3029 10117
TIME...MOT...LOC 2239Z 277DEG 19KT 3024 10109

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

BRADY
Special weather statement, May 24, 6:29 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
629 PM CDT Tue May 24 2022

TXZ183-250015-
Val Verde TX-
629 PM CDT Tue May 24 2022

...A strong thunderstorm will impact portions of northeastern Val
Verde County through 715 PM CDT...

At 629 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Juno, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Juno, Devils River State Nat Area Del Norte and Bakers Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

&&

LAT...LON 3004 10142 3023 10142 3009 10086 2984 10097
TIME...MOT...LOC 2329Z 288DEG 18KT 3010 10128

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

BRADY
Local storm report, May 24, 7:13 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
713 PM CDT TUE MAY 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             EAGLE PASS              28.71N 100.50W
05/24/2022  M0.88 INCH       MAVERICK           TX   COCORAHS

&&

JR
Special weather statement, May 24, 7:14 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
714 PM CDT Tue May 24 2022

TXZ217-250100-
Maverick TX-
714 PM CDT Tue May 24 2022

...A strong thunderstorm will impact portions of central Maverick
County through 800 PM CDT...

At 713 PM CDT, Doppler radar was tracking a strong thunderstorm over
Eagle Pass, moving southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Eagle Pass, El Indio, Chula Vista, Rosita, Siesta Acres, Eidson Road,
Fabrica, Farias Lake, Las Quintas Fronterizas, Seco Mines and Elm
Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

&&

LAT...LON 2848 10037 2848 10035 2850 10033 2851 10038
      2854 10041 2858 10040 2861 10045 2864 10045
      2864 10047 2867 10050 2874 10051 2880 10046
      2863 10011 2854 10012 2838 10025
TIME...MOT...LOC 0013Z 306DEG 19KT 2869 10046

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

BRADY
Special weather statement, May 24, 7:30 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
730 PM CDT Tue May 24 2022

TXZ183-250130-
Val Verde TX-
730 PM CDT Tue May 24 2022

...A strong thunderstorm will impact portions of northeastern Val
Verde County through 830 PM CDT...

At 730 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Juno. This storm was nearly stationary.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Juno, Devils River State Nat Area Del Norte and Bakers Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

&&

LAT...LON 3029 10143 3029 10137 3017 10082 2982 10084
      3001 10144
TIME...MOT...LOC 0030Z 273DEG 4KT 3005 10112

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

BRADY
Special weather statement, May 24, 7:32 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
732 PM CDT Tue May 24 2022

TXZ171-172-250130-
Llano TX-Burnet TX-
732 PM CDT Tue May 24 2022

...Strong thunderstorms will impact portions of Llano and
northwestern Burnet Counties through 830 PM CDT...

At 731 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Chappel to near Fredonia to Yates
Crossing. Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Llano, Buchanan Lake Village, Castell, Field Creek, Lone Grove,
Bluffton, Valley Spring, Baby Head, Prairie Mountain, Stolz, Oxford,
Tow and Enchanted Rock State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

&&

LAT...LON 3084 9844 3051 9870 3051 9896 3092 9896
      3092 9845 3093 9841 3096 9845 3098 9844
      3101 9846 3103 9844 3103 9797
TIME...MOT...LOC 0031Z 266DEG 26KT 3109 9862 3096 9906 3060 9957

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:14 PM CDTSpecial Weather StatementEWXMaverick46 min
May 24, 7:28 PM CDTAreal Flood AdvisoryEWXVal Verde3 hr
May 24, 7:30 PM CDTSpecial Weather StatementEWXVal Verde60 min
May 24, 7:32 PM CDTSpecial Weather StatementEWXLlano58 min
May 24, 7:47 PM CDTSevere Thunderstorm Warning Destructive damage threatEWXMaverick58 min
May 24, 8:11 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde64 min
May 24, 8:15 PM CDTSpecial Weather StatementEWXEdwards45 min
May 24, 8:16 PM CDTSevere Thunderstorm WarningEWXLlano59 min
May 24, 8:49 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBurnet, Williamson56 min
May 24, 8:53 PM CDTSpecial Weather StatementEWXVal Verde52 min
May 24, 8:56 PM CDTSpecial Weather StatementEWXKerr49 min
May 24, 9:07 PM CDTSpecial Weather StatementEWXVal Verde53 min
May 24, 9:11 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde64 min
May 24, 9:12 PM CDTSpecial Weather StatementEWXDimmit18 min
May 24, 9:15 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr, Real60 min
May 24, 9:15 PM CDTSevere Thunderstorm WarningEWXVal Verde60 min
May 24, 9:23 PM CDTFlash Flood Warning Considerable damage threatEWXVal Verde3 hr
May 24, 9:28 PM CDTSpecial Weather StatementEWXLlano47 min
May 24, 9:40 PM CDTSpecial Weather StatementEWXBurnet, Williamson50 min
May 24, 9:43 PM CDTSpecial Weather StatementEWXDimmit47 min
May 24, 9:47 PM CDTSevere Thunderstorm Warning Destructive damage threatEWXBlanco, Gillespie, Kendall, Kerr58 min
May 24, 10:09 PM CDTSevere Thunderstorm WarningEWXKerr66 min
May 24, 10:11 PM CDTAreal Flood AdvisoryEWXKerr3 hr
May 24, 10:11 PM CDTAreal Flood AdvisoryEWXKerr3 hr
May 24, 10:14 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXEdwards46 min
May 24, 10:15 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXVal Verde45 min
May 24, 10:17 PM CDTSpecial Weather StatementEWXReal43 min
May 24, 10:31 PM CDTSpecial Weather StatementEWXBurnet, Williamson44 min
May 24, 10:34 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBlanco, Burnet, Hays, Travis, Williamson56 min
May 24, 10:41 PM CDTSpecial Weather StatementEWXBandera49 min
May 24, 10:55 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Uvalde, Val Verde65 min
May 24, 11:01 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Comal, Hays, Kendall, Medina and 2 more59 min
May 24, 11:08 PM CDTSpecial Weather StatementEWXWilliamson52 min
May 24, 11:23 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Hays, Lee, Travis and 1 more67 min
May 24, 11:49 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Caldwell, Comal, Frio, Gonzales and 5 more56 min
May 24, 11:51 PM CDTSevere Thunderstorm WarningEWXFrio, Kinney, Maverick, Uvalde, Zavala54 min
May 25, 12:26 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Lee, Williamson64 min
May 25, 12:33 AM CDTSpecial Weather StatementEWXKinney42 min
May 25, 12:37 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, DeWitt, Frio, Gonzales, Guadalupe and 4 more68 min
May 25, 12:41 AM CDTSevere Thunderstorm Warning Considerable damage threatEWXDimmit, Frio, Kinney, Maverick, Uvalde, Zavala64 min
May 25, 1:13 AM CDTSpecial Weather StatementEWXMaverick, Uvalde47 min
May 25, 1:31 AM CDTSevere Thunderstorm WarningEWXDimmit, Frio, Maverick, Zavala59 min
May 25, 2:07 AM CDTSevere Thunderstorm WarningEWXDimmit, Maverick38 min
May 25, 2:42 AM CDTSpecial Weather StatementEWXDimmit33 min
May 25, 2:56 AM CDTSpecial Weather StatementEWXUvalde34 min

Nearby

Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.